ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.4.7346

Solvability of the Cauchy problem for the aller equation in space of bounded continuous functions

Umarov Kh. G.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
Abstract:
Solvability of the Cauchy problem for Aller differential equation is reduced to the abstract Cauchy problem in Banach space of bounded continuous functions on the real axis.
Keywords: Aller equation, strongly continuous semi-groups of operators
Language: Russian Download the full text  
For citation: Umarov Kh. G. Solvability of the Cauchy problem for the aller equation in space of bounded continuous functions. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 65-75. DOI 10.23671/VNC.2013.4.7346


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт